# SDR HALA2010072600327

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 29,986 hours, 5,644 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU WILL NOT START AFTER LDG.  FIRST ATTEMPT OF APU START SUCCESSFUL. NO FAULTS INDICATED IAW AMM49-61-05-742-023-036 ECU BITE TEST NO FAULTS.
